# SDR 07FDEA00990

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFE MARKS ON C38.1, P14-15 LT SIDE.  REPAIR WAS PERFORMED BY BLEND OUT IAW EA 6-5314-106417 AND RAS/DATLS/0003560/2007 ISS. B
